# SDR SWAA104940

- Difficulty date: August 22, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 22,354 hours, 19,274 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FWD PRESSURE BULKHEAD WEB CRACKED AT BS 663.75, RBL 36.  REPAIRED WEB PER EA.
